Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Persisting bleeding after childbirth. Primolut-n prescribed. Can lactating mother take it?

Hi , I delivered a baby on 17th March, today is 42nd day , my bleeding has not stopped yet, doctor says that my period has started, She has perscribed primolut-n 1+1+1 for 21 days.I am also breast feeding. It is mentioned on the leaflet that lactating mothers should not take it. What should I do? How do I know that my Periods are started, its light red bleeding, with little mucus like we observe in last days of periods. What if its the post delivery bleeding?
Please reply.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
You should not have continous bleeding for 42 days after childbirth. It should have lasted upto 2 weeks. You can take ethamsylate/tranemic acid tablets thrice a day to stop the bleeding. Only if that doesnt work,you can take primolut n which is a hormone. Ideally i would advise against taking hormones as a first step,without trying other methods.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor